# SDR CALA2013102500774

- Difficulty date: October 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 59,851 hours, 15,648 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: 07770
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EXPERIENCE LOSS OF CENTER HYD FLUID WHILE VECTORING FOR APPROACH IAW LOG PAGE 7444864.  FOUND ACMP FOR THE CENTER SYSTEM C2 LEAKING.  R & R CENTER ACMP PUMP IN C2 POSITION IAW MM 29-11-02-404-016, NO LEAKS NOTED
